Alert archive / Georgia / Heat Advisories in 2015
Heat Advisory 7, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jul 11, 2015, 3:28 AM EDT for 32 counties in Georgia. It took effect at Jul 11, 2015, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2015, 3:28 AM EDT (07:28 UTC)
- In effect from
- Jul 11, 2015, 12:00 PM EDT
- Expired
- Jul 11, 2015, 7:59 PM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 32 counties
Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1786 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073 WWUS72 KFFC 110728 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 AM EDT SAT JUL 11 2015 GAZ074-076-083>086-096>098-107>113-112200- /O.NEW.KFFC.HT.Y.0007.150711T1600Z-150711T2300Z/ WASHINGTON-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL-BLECKLEY- LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 328 AM EDT SAT JUL 11 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. * LOCATIONS...EASTERN PORTIONS OF CENTRAL GEORGIA EAST OF MACON. * HEAT INDEX VALUES...104 TO 107. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. ALSO NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR. && $$
2 follow-up statements
323 WWUS72 KFFC 111550 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 AM EDT SAT JUL 11 2015 GAZ075-080>082-089>095-102>106-120000- /O.EXB.KFFC.HT.Y.0007.150711T1600Z-150712T0100Z/ GLASCOCK-TAYLOR-CRAWFORD-BIBB-MUSCOGEE-CHATTAHOOCHEE-MARION- SCHLEY-MACON-PEACH-HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 1150 AM EDT SAT JUL 11 2015 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * LOCATIONS...EASTERN PORTIONS OF CENTRAL GEORGIA EAST OF MACON. * HEAT INDEX VALUES...104 TO 107. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN YOU MUST BE OUTDOORS IN HOT WEATHER...TAKE STEPS TO STAY COOL AND HEALTHY. CUT DOWN ON EXERCISE AND OTHER HARD TASKS. DRINK TWO TO FOUR GLASSES OF COOL...NON-ALCOHOLIC FLUIDS EVERY HOUR. REST OFTEN IN SHADY AREAS. WEAR LIGHT CLOTHING AND PROTECT YOURSELF FROM THE SUN WITH A WIDE BRIMMED HAT...SUNGLASSES AND SUNSCREEN SPF 15 OR HIGHER. && $$ GAZ074-076-083>086-096>098-107>113-120000- /O.EXT.KFFC.HT.Y.0007.150711T1600Z-150712T0100Z/ WASHINGTON-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL-BLECKLEY- LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 1150 AM EDT SAT JUL 11 2015 ...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * LOCATIONS...EASTERN PORTIONS OF CENTRAL GEORGIA EAST OF MACON. * HEAT INDEX VALUES...104 TO 107. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN YOU MUST BE OUTDOORS IN HOT WEATHER...TAKE STEPS TO STAY COOL AND HEALTHY. CUT DOWN ON EXERCISE AND OTHER HARD TASKS. DRINK TWO TO FOUR GLASSES OF COOL...NON-ALCOHOLIC FLUIDS EVERY HOUR. REST OFTEN IN SHADY AREAS. WEAR LIGHT CLOTHING AND PROTECT YOURSELF FROM THE SUN WITH A WIDE BRIMMED HAT...SUNGLASSES AND SUNSCREEN SPF 15 OR HIGHER. && $$
607 WWUS72 KFFC 112359 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 759 PM EDT SAT JUL 11 2015 GAZ074>076-080>086-089>098-102>113-120100- /O.CAN.KFFC.HT.Y.0007.000000T0000Z-150712T0100Z/ WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 759 PM EDT SAT JUL 11 2015 ...HEAT ADVISORY FOR PARTS OF CENTRAL GEORGIA IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE HEAT ADVISORY FOR PARTS OF CENTRAL GEORGIA. THE HEAT INDEX VALUES ACROSS THE ADVISORY AREA HAVE FALLEN BELOW THE CRITICAL 105 DEGREE MARK... AND TEMPERATURES WILL CONTINUE TO COOL THROUGH THE EVENING. THEREFORE...THE HEAT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 11, 1:16 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 11, 1:16 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
116 AM EDT SAT JUL 11 2015
.PREV DISCUSSION... /ISSUED 1026 PM EDT FRI JUL 10 2015/
UPDATE...
FORECAST IS ON TRACK AND WITH THE THUNDERSTORMS DIMINISHING ACROSS
THE CWA...HAVE REMOVED REMAINING MENTION OF SHOWERS AND
THUNDERSTORMS FOR THE REMAINDER OF THE NIGHT. MADE A FEW
ADDITIONAL TWEAKS TO ACCOUNT FOR TRENDS.
PREV DISCUSSION...
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
/ISSUED 245 PM EDT FRI JUL 10 2015/
PERSISTENCE WILL CONTINUE THROUGH THE SHORT TERM. ISOLATED TO
SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED WILL DISSIPATE THIS
EVENING. EXPECT THE SAME AGAIN ON SATURDAY AS THE LEE SIDE TROUGH
CONTINUES OVER CENTRAL GA WHICH WILL BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT. THERE COULD ALSO BE A SLIGHTLY HIGHER CHANCE ACROSS
NORTH GEORGIA WHERE THERE WILL BE GREATER INSTABILITY. NO MAJOR
TEMPERATURES SWINGS THROUGH THE SHORT TERM AND MOS GUIDANCE HAS A
GOOD HANDLE ON THIS.
17
LONG TERM /SUNDAY THROUGH FRIDAY/...
/ISSUED 245 PM EDT FRI JUL 10 2015/
HAVE ONLY MADE MINOR ADJUSTMENTS TO THE EXTENDED PERIODS TO
ACCOUNT FOR LATEST MODEL TRENDS. TEMPERATURES CONTINUE TO LOOK
ABOVE NORMAL THROUGH NEXT WEEK...THOUGH WILL SEE SLIGHTLY HIGHER
POPS AS HIGH PRESSURE RIDGE SHIFTS TO THE WEST. OVERALL...CURRENT
FORECAST TRENDS LOOK TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS.
31
/ISSUED 317 AM EDT FRI JUL 10 2015/
CWFA STAYS UNDER THE INFLUENCE OF THE UPPER RIDGE THROUGH THE
REMAINDER OF THE WEEKEND. HIGH PRESSURE ALOFT BEGINS TO RETROGRADE
WEST BY TUESDAY AS A TROUGH BEGINS TO DIG SOUTH ACROSS THE EASTERN
SEABOARD. NW FLOW ALOFT CONTINUES THROUGH THE END OF THE WEEK. A
PATTERN CHANGE LOOKS TO HAPPEN BY NEXT WEEKEND AS THE HIGH ALOFT
BEGINS TO BUILD BACK EAST.
AT THE SURFACE...A LEE TROUGH WILL REMAIN IN PLACE ACROSS THE
EAST/SOUTHEAST PORTION OF THE CWFA THROUGH MUCH OF NEXT WEEK. THIS
FEATURE MAY HELP FOCUS SOME AFTERNOON SHRA/TSRA.
POPS SHOULD BE LOWER THROUGH THE WEEKEND WITH THE HIGH PRESSURE
ALOFT HELPING TO SUPPRESS WIDESPREAD CONVECTION. POPS WILL INCREASE
BY NEXT WEEK...AS THE HIGH SHIFTS WESTWARD. ALSO...ANY SHORTWAVES
DROPPING DOWN IN THE NW FLOW WILL HAVE THE POTENTIAL TO INCREASE
CONVECTIVE COVERAGE.
WITH THE RIDGE OVERHEAD...TEMPS MOSTLY IN THE MIDDLE TO UPPER 90S
ARE LIKELY EACH DAY...WITH MIDDLE TO UPPER 80S IN THE HIGHEST
ELEVATIONS. AS THE RIDGE BREAKS DOWN EARLY NEXT WEEK...A SLIGHT
BREAK IN TEMPS IS EXPECTED WITH VALUES AVERAGING FROM THE MIDDLE TO
UPPER 80S TO LOWER 90S ACROSS MOST LOCALES OUTSIDE THE NORTHEAST GA
MOUNTAINS.
GUIDANCE SEEMED A LITTLE TO WARM DURING THE MIDDLE OF NEXT WEEK FOR
NW FLOW. HAVE BUMPED HIGH TEMPS DOWN A DEGREE OR TWO ACROSS THE
AREA.
HEAT INDICES MAY APPROACH 105 DEGREES IN PORTIONS OF THE SE CWFA
MONDAY AND TUESDAY. RIGHT NOW...VALUES REMAIN BELOW CRITICAL
THRESHOLDS...BUT EVEN A ONE OR TWO DEGREE CHANGE IN TEMP/DEWPOINT
COULD CAUSE HEAT INDICES TO REACH 105 DEGREES OR ABOVE.
NLISTEMAA
CLIMATE...
RECORDS FOR 07-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 72 1979 76 1981 58 1952
KATL 100 1936 72 1979 81 1879 58 1891
1930 1894
KMCN 103 1980 77 1950 77 1986 58 1972
1930
KCSG 101 1980 79 2005 78 2000 63 1963
RECORDS FOR 07-11
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1930 78 1979 79 1980 59 1963
1961
1906
KATL 101 1980 73 1961 81 1879 58 1894
KMCN 104 1980 76 1961 79 2005 61 1947
KCSG 102 1980 73 1961 81 1980 61 1963
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KMCN 105 1980 78 1900 78 1925 61 1953
1901
KCSG 101 1980 82 1953 80 1980 61 1956
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KMCN 108 1980 68 1898 79 1980 61 1898
KCSG 103 1980 77 1999 78 1991 62 1963
&&
.AVIATION...
06Z UPDATE...
VFR CONDITIONS EXPECTED. FEW-SCT CU 3000-4000 FT DEVELOPING
TOWARD MIDDAY LIFTING TO 5000-6000 FT WITH BRIEF BKN CEILINGS
POSSIBLE. BEST CHANCES FOR THUNDERSTORMS LOOK TO BE ACROSS
CENTRAL GA BUT CAN NOT RULE THEM OUT ANYWHERE. CALM OR LIGHT WEST
WINDS INCREASING WNW 8-12 KTS WITH SOME GUSTS POSSIBLE DURING THE
DAY.
//ATL CONFIDENCE...06Z UPDATE...
LOW CONFIDENCE FOR IMPACTS FROM ANY THUNDERSTORMS THIS AFTERNOON.
MEDIUM TO HIGH CONFIDENCE ALL OTHER ELEMENTS.
BDL
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 98 71 95 73 / 20 20 20 20
ATLANTA 96 74 92 75 / 20 20 20 10
BLAIRSVILLE 87 66 87 66 / 30 20 20 20
CARTERSVILLE 95 69 92 71 / 20 20 20 10
COLUMBUS 96 73 95 76 / 30 20 20 10
GAINESVILLE 94 71 91 73 / 20 20 20 20
MACON 98 73 96 74 / 30 20 30 20
ROME 96 69 93 72 / 20 20 20 10
PEACHTREE CITY 95 70 93 73 / 20 20 20 10
VIDALIA 99 74 96 75 / 30 20 30 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...BDL
LONG TERM....NLISTEMAA
AVIATION...BDLHazardous weather outlook, Jul 10, 10:04 PM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1004 PM EDT FRI JUL 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1004 PM EDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... CONTINUED CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND. ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH HEAVY RAIN. TEMPERATURES WILL BE INCREASING WITH MID TO UPPER 90S FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH THE WEEKEND AND HEAT INDICES NEAR OR SLIGHTLY ABOVE 100 DEGREES. A MORE ACTIVE THUNDERSTORM PATTERN LOOKS TO RETURN BY LATE SATURDAY INTO EARLY NEXT WEEK WITH MORE WIDESPREAD PRECIPITATION CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 10, 9:46 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 1 ESE MCRAE 32.06N 82.88W
07/10/2015 TELFAIR GA 911 CALL CENTER
THE TELFAIR COUNTY 911 CENTER REPORTED TWO TREES DOWN
ALONG INDUSTRIAL BLVD AND OAK STREET.
&&
EVENT NUMBER FFC1500505
JLFLocal storm report, Jul 10, 9:52 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 SW SCOTLAND 32.04N 82.84W
07/10/2015 E0.88 INCH TELFAIR GA 911 CALL CENTER
THE TELFAIR COUNTY 911 CENTER REPORTED DIME TO NICKEL
SIZED HAIL BETWEEN MCRAE AND LUMBER CITY.
&&
EVENT NUMBER FFC1500506
JLFLocal storm report, Jul 10, 10:01 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 5 E NEW HOME 32.77N 82.52W
07/10/2015 JOHNSON GA COUNTY OFFICIAL
A JOHNSON COUNTY OFFICIAL REPORTED A FEW TREES DOWN IN
THE NORTHEAST PART OF THE COUNTY.
&&
EVENT NUMBER FFC1500507
JLFLocal storm report, Jul 10, 10:02 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 E NEW HOME 32.77N 82.52W
07/10/2015 E0.70 INCH JOHNSON GA COUNTY OFFICIAL
A JOHNSON COUNTY OFFICIAL REPORTED DIME SIZED HAIL IN
THE NORTHEAST PORTION OF THE COUNTY.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1500499
JLFLocal storm report, Jul 10, 10:05 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 E NEW HOME 32.77N 82.52W
07/10/2015 E0.70 INCH JOHNSON GA COUNTY OFFICIAL
A JOHNSON COUNTY OFFICIAL REPORTED DIME SIZED HAIL IN
THE NORTHEAST PORTION OF THE COUNTY.
0350 PM TSTM WND DMG 5 E NEW HOME 32.77N 82.52W
07/10/2015 JOHNSON GA COUNTY OFFICIAL
A JOHNSON COUNTY OFFICIAL REPORTED A FEW TREES DOWN IN
THE NORTHEAST PART OF THE COUNTY.
0353 PM TSTM WND DMG 3 NNE DUDLEY 32.59N 83.05W
07/10/2015 LAURENS GA 911 CALL CENTER
THE LAURENS COUNTY 911 CENTER REPORTED ONE TREE DOWN
ALONG OLD HAWKINSVILLE ROAD.
0358 PM TSTM WND DMG MOUNTVILLE 33.04N 84.88W
07/10/2015 TROUP GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF TREES DOWN NEAR
HOGANSVILLE RD AND PATILLO RD...HINES RD...WHITESVILLE
ST IN THE 400 BLOCK...AND ON INTERSTATE 185 AT
INTERSTATE 85.
0427 PM TSTM WND DMG MACON 32.83N 83.64W
07/10/2015 BIBB GA BROADCAST MEDIA
BROADCAST METEOROLOGIST RECEIVED REPORT FROM PUBLIC OF
TREES DOWN IN BIBB AND JONES COUNTIES...MOSTLY ALONG
GRAHAM ROAD. HEAVIEST TREE DAMAGE WAS ACROSS JONES
COUNTY.
0440 PM TSTM WND DMG 2 ENE MARION 32.67N 83.40W
07/10/2015 TWIGGS GA 911 CALL CENTER
THE TWIGGS COUNTY 911 CENTER REPORTED TWO TREES DOWN
ALONG BULLARD ROAD.
0530 PM TSTM WND DMG FORSYTH 33.03N 83.94W
07/10/2015 MONROE GA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED A LARGE TREE LIMB OVER
THE ROAD AT HIGHWAY 18 NEAR LEE KING ROAD AND ANOTHER
TREE DOWN ON HIGHWAY 87 NEAR MILE MARKER 10.
0655 PM TSTM WND DMG 1 ESE MCRAE 32.06N 82.88W
07/10/2015 TELFAIR GA 911 CALL CENTER
THE TELFAIR COUNTY 911 CENTER REPORTED TWO TREES DOWN
ALONG INDUSTRIAL BLVD AND OAK STREET.
0700 PM HAIL 1 SW SCOTLAND 32.04N 82.84W
07/10/2015 E0.88 INCH TELFAIR GA 911 CALL CENTER
THE TELFAIR COUNTY 911 CENTER REPORTED DIME TO NICKEL
SIZED HAIL BETWEEN MCRAE AND LUMBER CITY.
&&
EVENT NUMBER FFC1500499 FFC1500507 FFC1500500 FFC1500502 FFC1500504
FFC1500502 FFC1500503 FFC1500505 FFC1500506
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:55 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 50 min |
| Jul 11, 3:21 PM EDT | Special Weather Statement | FFC | Gordon | 24 min |
| Jul 11, 3:41 PM EDT | Special Weather Statement | FFC | Gordon | 64 min |
| Jul 11, 4:20 PM EDT | Special Weather Statement | FFC | Cherokee | 40 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.